Rash!!!

Discussion in 'Lipotrim Forum' started by SarahC4107, 3 October 2008 Social URL.

  1. SarahC4107

    SarahC4107 Full Member

    Posts:
    245
    Likes Received:
    2
    Diet:
    Lipotrim
    Hey everyone! Well I woke up this morning with a rash completely covering my thighs and legs! It's really weird cos the bumps are white and not red. They itch if I rub them but are not driving me mad. I'm thinking it looks like an allergic reaction to something but since I know I haven't eaten anything :sigh: and neither have I changed any of the beauty products I use, I'm not sure what I could be allergic to.

    Just wondered if anyone else had experienced anything else like this? I have been on LT for 18 weeks and never had anything like this before.
     
  2. Avatar

    MiniMins.com Matched Content

  3. Madferret

    Madferret Mad as a Hatter

    Posts:
    5,887
    Likes Received:
    149
    Start Weight:
    12st10lb
    Current Weight:
    12st10lb
    Goal Weight:
    10st0lb
    Lost(%):
    0st0lb(0%)
    Diet:
    Dukan
    Sorry can't help you with this one - not had anything like that myself.. have you changed your washing powder or conditioner ??
     
  4. SarahC4107

    SarahC4107 Full Member

    Posts:
    245
    Likes Received:
    2
    Diet:
    Lipotrim
    No, nothing like that hun. That's why I'm so puzzled cos I've changed nothing! Maybe I've just developed an allergic reaction to my OH and the kids, ha ha!
     
  5. FeelingFat

    FeelingFat Silver Member

    Posts:
    605
    Likes Received:
    14
    Goal Weight:
    11st0lb
    Diet:
    Slimming World
    It could still be something that your using. From time to time companies slightly change ingredients without telling anyone. Have some Piriton and if it doesn't get better go and see the doc.

    FF
     
  6. kitten kat

    kitten kat Full Member

    Posts:
    369
    Likes Received:
    8
    Diet:
    LighterLife
    Not sure hun, might be worth a little trip to docs, if it is that bad...hope its ok soon.
     
  7. Jillian

    Jillian Full Member

    Posts:
    130
    Likes Received:
    2
    Diet:
    Lipotrim
    I have a feeling it could be a reaction to LT just cos you didnt have a reaction up to now doesn't neccessarliy mean that you should rule LT out. check with your doctor he will tell you for sure.
     
  8. DoorBundle

    DoorBundle Member

    Posts:
    48
    Likes Received:
    2
    Start Weight:
    19st0lb
    Current Weight:
    17st4lb
    Goal Weight:
    13st5lb
    Lost(%):
    1st10lb(9.02%)
    Funnily enough I've only been on LT 9 days now and I have a rash across my chest and a bit on my throat and its red, it doesn't itch or anything but looks unsightly - fortunately I wear tops with high neck bits (fleece like jumpers - good for the season) so its not a big worry at the moment.

    I talked to a friend of mine who got the same thing but after about 4 weeks and was told by his GP that it was something to do with toxins being exhuded through the skin - kinda like how people who eat a lot of garlic end up smelling of the stuff I suppose.


    Perhaps an idea to increase your water intake and use something like E45/Sudacrem?
     
  9. SarahC4107

    SarahC4107 Full Member

    Posts:
    245
    Likes Received:
    2
    Diet:
    Lipotrim
    Thanks for the replies everyone. Well I took a Piriton and happily it seems to have gone away now. Just wondering what I'll wake up to in the morning!!!
     
  10. missy3

    missy3 starving!

    Posts:
    1,183
    Likes Received:
    22
    Start Weight:
    14st8.0lb
    Current Weight:
    14st8.0lb
    Goal Weight:
    10st8.0lb
    Lost(%):
    0st0lb(0%)
    Diet:
    Lipotrim
    I get this rash too on my thighs when i take LT and it goes away when im off it.. then returns when back lol.. so for me anyways im sure it has somethng to do with it. Get it checked out if ur worried about it.. get better xx
     
    SarahC4107 likes this.
  11. SarahC4107

    SarahC4107 Full Member

    Posts:
    245
    Likes Received:
    2
    Diet:
    Lipotrim
    Thanks missy. It's back today with a vengeance so I will definitely mention it when I go for my weigh-in on Monday. The guy who I get my LT from is a semi-retired GP so hopefully he will know what it could be.
     
  12. serendipity1980

    serendipity1980 Full Member

    Posts:
    99
    Likes Received:
    4
    I got it on my thighs and legs while on the diet too and I was on LT for 26 weeks. It is v itchy and irritating i found. I put savlon cream on it first, but that didnt do too much good so I tried Eurax which was much better as a soothing topical cream. maybe mention it to the doc!
     
    SarahC4107 likes this.
Popular Forums
  1. MiniMins.com is a weight loss support community helping each other on their weight loss journey. We have a multitude of forums, from Slimming World and Exante, to Success Stories. Click the logo at the top right to return to the forum home page at any time.
Loading...